# SDR A6WA200840339

- Difficulty date: April 16, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 12,177 hours, 11,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT FS 484 LBL 36 WL 72.  (M)  INTERCOSTAL REPAIRED AT FS 484, LBL 36, WL 72 IAW REO 601R-53-41-059 REV A.
